pediatrician-icon
Mild Blood in urine
8 year old son was prescribed advent dispersible tablets for 5 days . His course ended today. And today evening he complaine did slight pain in the left abdomen.and there was mild Blood every time he urinated. I gave him lot of water to drink. Please advice if this is tthe side effect of advent tablets or should I go for further tests.
16 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

What is his background. Did he have fever ? If Advent has not worked better to go for all tests.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.